MathSciNet Relay Station
MathSciNet bibliographic data
MR1205490 26A03
Evans, Michael J.; Humke, Paul D.; Saxe, Karen A characterization of $\sigma$-symmetrically porous symmetric Cantor sets. Proc. Amer. Math. Soc. 122 (1994), no. 3, 805–810.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement